# SDR CALA9801827

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-3 CARGO DOOR CUTOUT FORWARD FRAME LOWER CORNER CRACKED OUT OF BOTTOM STOP FITTING UPPER INBOARD BOLT HOLE AND LOWER PART OF FRAME WAS CORRODED.  THE CRACK WAS STOP DRILLED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-40-3.  THE CRACK WAS 1.75 INCH LONG.
